Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pimples on face and back, black boils, scanty periods, stomach noise, acidity, low Hb. Have PCOD. Help - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:hi
Doctor:Hi
User:how u
Doctor:I am ok
User:im XXXXXXX XXXXXXX
User:frm pune
Doctor:How about you?
Doctor:ok
Doctor:How can I help you today?
User:im getting small pimples
User:n am face
Doctor:ok
User:some small
Doctor:ok
User:lots of back XXXXXXX also
Doctor:ok
User:some different kind of pimple'
Doctor:ok
User:small
Doctor:ok
User:some are black
Doctor:ok
User:or some bilers kind of
User:what needs to be done
User:blacks
User:boilers
User:kind of
Doctor: XXXXXXX I need to know a few more details to be better able to help you
User:go on
Doctor:Do you have any other symptoms apart frompimples?
User:ha ma periods
User:last two three days im getting spotting only
Doctor:ok
User:little little blood is coming
Doctor:Do they come at regular intervals?
User:im upsaet
User:upst
User:now some noice r coimg from ma stomac
Doctor:I can understand your concern
Doctor:ok
User:i have problem of pcod
Doctor:ok
User:acidity problem also im having
Doctor:Have you tried any medicines for it?
User:when i checked ma HB DR its below 12.5
User:rekool l
User:im having
Doctor:ok
Doctor:Apart from that have you taken any medicine?
User:when
User:i was under medicine
User:r cinex
User:two years
Doctor:ok
User:from feb-2013 no medicine
User:apart from rekool
Doctor:ok
Doctor:Rekool is for acidity
User:im 26 yr
User:52.kg
Doctor:So you mean that you have acidity even after taking the medicine?
User:no
User:if i take the medicine
User:its fine
User:ha u knw
Doctor:ok
Doctor:good
Doctor:52 Kg is a nice weight.
User:when ever i had food knw that will come out little
User:little
User:reflection is ther
User:if i have ice that will come out
Doctor:ok
Doctor:Your current concern is about acne
Doctor:I have one question
User:last year when i had done the check up that time Dr told me that there is small swelling in ur stomac thats y this reflection hapening
User:ya go on
Doctor:Why were you taking r-cinex for?
User:Tb
Doctor:ok
Doctor:So is it better now?
User:its absolutely fine now
Doctor:Good
User:i stopped the medicine
Doctor:About acne, it seems to be related to high androgens due to pcod
User:pores also there in ma face
Doctor:ok
Doctor:Pores are usually hard to treat
Doctor:But acne in a case of pcod usually respond to anti-androgens
User:okay
User:if for pores if i go to medical peeling that will be fine
Doctor:I think that you can discuss it with your gynecologist about the prescription
Doctor:Medical peeling may help a little.
Doctor:But the pores and acne may come back after sometime after trying the peeling.
User:okay
Doctor:You can try it.
User:im face is not that much bad condition
Doctor:ok
Doctor:So a gentle medical peeling is enough
User:so what medicline i need to use for this
User:problem
Doctor:There are some anti-androgen medicines available that can help reduce the male hormones in circulation.
Doctor:It will help with acne and other symptoms of high male hormones.
User:tanning alos
User:ther
User:below the nose near ma lips area
User:ther little tanning
Doctor:ok
User:im using faceclin get
User:gel
Doctor:It may be due to excessive hair growth.
User:can u suggest some good medecine with better result
User:im not havinh that much hair growth
Doctor:ok
User:my face should look very glowing & clean
User:pl help
Doctor:Still some hair may be trying to grow that may cause excessive pigmentation in the area.
Doctor:ok
Doctor:I know it can be frustating
User:realyyy]
Doctor:The gynecologist is the best person to help you.
Doctor:The symptoms may reduce with the right treatment.
User:can u pl connect this cal some gyno
Doctor:Excessive medication on skin may harm the skin in the long run.
User:i need to ask about ma spotting also
Doctor:Yes
Doctor:Actually if you are getting the periods regularly then I may not worry about the reduced flow
Doctor:You may go for a repeat scan to look for a cause.
Doctor:A history of tb may cause some menstrual symptoms.
User:now its not possible to tak wt a gyno
User:i need to go hopital
Doctor:yes
User:okay
Doctor:you need to see a gynecologist personally
User:k
Doctor:Any question?
User:thanks alot for assistance
User:bbye
User:tke cre
Doctor:Take care
Doctor:You can always login again to chat with a doctor 24/7
Doctor:Bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor